# SDR DXTA2024120201289

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N466QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500757
- Aircraft time: 982 hours, 737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOORS LATCH INDICATOR TARGET IS OBSCURED BY SOME UNKNWON MATERIAL , POSSIBLY BLUE TAPE. CORRECTIVE ACTION; GAINED ACCESS A!'ID REMOVED BLUE TAPE FROM MAIN CABIN DOOR LATCH INDICATOR IAW EMBÂ·505E SPM 20-00-00 ALL DOOR LOCKING INDICATION SATISFACTORY NO DEFECTS NOTED AT THIS TIME.
